# SDR ABXA20121219368

- Difficulty date: December 19, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 54,118 hours, 40,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141T293815
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE LANDING GEAR VERTICAL CHORD HAS DEFECT INDICATION 11.25 INCHES IN FROM TOP.  REPAIRED AREA IAW B767-200 SRM 51-70-12 PG 1 FIG 1, ACFT WAS GROUNDED.
